# SDR IPXA2016022900072

- Difficulty date: February 4, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA30312
- Condition: Corroded
- Location: Bs 1821
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FUSELAGE EXTERIOR SKIN CORRODED AT BS 1821 ALONG L27R.  REMOVED CORROSION IAW SRM 53-00-00, FIG 202 AND SRM 51-21-01.
